# SDR UPS05844410

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL L31L SPLICE FITTINGS (3 TOTAL) CRACKED BETWEEN STA 440-520.  REMOVED AND REPLACED ALL (3 EA.) SPLICE FITTINGS IAW SRM 51-20-00, 53-2-2 AND 51-1-20D.
